MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 POSITIONING GUIDE ROD; INSTRUMENT, HIP

ZIMMER BIOMET, INC. G7 POSITIONING GUIDE ROD; INSTRUMENT, HIP
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the guide rod was planned to be used for a procedure however it was noticed that the threading on the rod was not going to enable them to use the instrument successfully.The procedure was completed using another device.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: canada.The product has been received by zimmer biomet.The investigation is currently in process.Once the investigation has been completed, a follow-up report will be submitted.H3 other text : device in process to return.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected} updated: g3; h2; h3; h6.Visual examination of the returned product identified signs of use with some damage near the tip of the guide rod as well as damage to the threads just below the hole on the proximal end of the guide rod.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
G7 POSITIONING GUIDE ROD
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18952224
Report Number0001825034-2024-00781
Device Sequence Number8051817
Product Code LXH
UDI-Device Identifier00880304676992
UDI-Public(01)00880304676992(11)191210(10)ZB6655219
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110018822
Device Lot NumberZB6655219
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Supplement Date Received by Manufacturer07/16/2024
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose